Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My ignorant pdoc

Posted by NikkiT2 on February 2, 2001, at 5:46:08

In reply to Re: Cold Turkey, what withdrawal symtoms to expect. Sandi, posted by Sunnely on February 1, 2001, at 19:04:31

Told me there aren't any withdrawal symptoms with effexor. My Arse there aren't!!

Anyway, 2 weeks ago I went cold turkey from 225mg... It wasn't nice... but it does get it over and done with. I was dizzy, sick and hallucinated... and I felt terrible...

BUT - it passes. After about 5 days I was back to me again (but then had start up side affects from another med!! Typical!)

If you feel you *really* want to go cold turkey, just bear in mind that it may be a bit rough. I also dreamt wildly while coming off it.

Anyway - I saw my opdoc again today.. 2 1/2 weeks after he made me go through this - he's put me back on effexor!!!!!!!!!!!!!!!!!!!!

Nikki x

ps - rant an drave all you like on here if it gets the better fo you!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:53094
URL: http://www.dr-bob.org/babble/20010131/msgs/53156.html